MAUDE Adverse Event Report: TRUSTEEL; CONTACT DETACH G29 60/6 TCAP

TRUSTEEL; CONTACT DETACH G29 60/6 TCAP
Lot Number UNKNOWN
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient was hospitalized for diabetes ketoacidosis and infection around site on upper left thigh due to infusion set.Patient's blood glucose level was in the 300s mg/dl.The infusion set had been in use for less than one day and reverted to multiple daily injections due to infection/hospitalization.The patient was hospitalized for five days.No further information available.

Brand Name
TRUSTEEL
Common Device Name
CONTACT DETACH G29 60/6 TCAP
MDR Report Key8526590
Report Number3003442380-2019-01278
Device Sequence Number2516074
Product Code FPA
UDI-Device Identifier05705244014879
UDI-Public05705244014879
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1